# SDR C2XA00IA112

- Difficulty date: April 28, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 145033
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1683
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING 5A INSPECTION, THE GALLEY EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULBS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
